Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. I. Achieser
Title: Theory of approximation
Additional book information: Trans. from the Russian by Charles J. Hyman. New York, Frederick Ungar, 1956. 10+307 pp. $8.50.

Author: A. N. Kolmogorov
Title: Foundations of the theory of probability
Additional book information: 2d English edition. Trans. from the German by Nathan Morrison, with an added bibliography by A. T. Bharucha-Reid. New York, Chelsea, 1956. 8+84 pp. $2.50.

Author: A. G. Kurosh
Title: Vol. II. The theory of groups.
Additional book information: Trans. from the 2d Russian edition by K. A. Hirsch, with supplementary material by the translator. New York, Chelsea, 1956. 308 pp. $4.95.

Author: S. Lefschetz
Title: Vol. III Contributions to the theory of nonlinear oscillations.
Additional book information: Annals of Math. Studies no. 36, Princeton University Press, 1956. 7+285 pp. $4.00.

Authors: J. B. Diaz and L. E. Payne
Title: Proceedings of the conference on differential equations
Additional book information: held at the University of Maryland, March 17-19, 1955. College Park, University of Maryland Book Store, 1956. 12+294 pp.

Author: L. Bianchi
Title: Opere.
Additional book information: Ed. by the Unione Matematica Italiana with the assistance of the Consiglio Nazionale delle Ricerche. Rome, Cremonese, 1956. 481 pp. 4500 lire.

Author: G. Ricci-Curbastro
Title: Opere. Vol. I: Note e memorie
Additional book information: Ed. by the Unione Matematica Italiana with the assistance of the Consiglio Nazionale delle Ricerche. Rome, Cremonese, 1956. 441 pp. 4000 lire.

Review Information:

Journal: Bull. Amer. Math. Soc. 63 (1957), 163-164
DOI: https://doi.org/10.1090/S0002-9904-1957-10119-0
American Mathematical Society